# SDR 98ZZZX3704

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220JR
- Make and model: Gulstm G1159
- Aircraft serial: 50
- Engine: Rroyce SPEY5118
- System (JASC): 7320 · Fuel Controlling System
- Part: T1 Canister
- Part number: EU30764A
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A CRACK WAS FOUND AT THE BASE OF THE CAPILLARY TUBE MOUNT BOSS ON THE T1 CANISTER OF THE LEFT HAND ENGINE.  THE CRACKED PART WAS REMOVED AND A SERVICEABLE UNIT WAS INSTALLED IAW ROLLS ROYCE MAINTENANCE MANUAL, CHAPTER 75.  THERE HAD BEEN NO REPORTED OPERATIONAL PROBLEMS AS A RESULT OF THIS FAILURE.  AIRCRAFT WAS RETURNED TO SERVICE.
